# SDR KCSA101047

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT OVERWING LONGERON FLANGE AT BS 1260, LBL 124.
